Duke Mathematical Journal

New dual pair correspondences

Jing-Song Huang, Pavle Pandžić, and Gordan Savin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 82, Number 2 (1996), 447-471.

First available in Project Euclid: 19 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}
Secondary: 22E46: Semisimple Lie groups and their representations


Huang, Jing-Song; Pandžić, Pavle; Savin, Gordan. New dual pair correspondences. Duke Math. J. 82 (1996), no. 2, 447--471. doi:10.1215/S0012-7094-96-08220-4. https://projecteuclid.org/euclid.dmj/1077245041

Export citation


  • [Ad] J. Adams, $L$-functoriality for dual pairs, Astérisque (1989), no. 171-172, 85–129.
  • [As] M. Aschbacher, The $27$-dimensional module for $E\sb 6$. I, Invent. Math. 89 (1987), no. 1, 159–195.
  • [BZ] B. Binegar and R. Zierau, A singular representation of $E\sb 6$, Trans. Amer. Math. Soc. 341 (1994), no. 2, 771–785.
  • [Bo] A. Borel, Automorphic $L$-functions, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 2, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 27–61.
  • [Br] M. Brion, Invariants d'un sous-groupe unipotent maximal d'un groupe semi-simple, Ann. Inst. Fourier (Grenoble) 33 (1983), no. 1, 1–27.
  • [BK] R. Brylinski and B. Kostant, Minimal representations, geometric quantization, and unitarity, Proc. Nat. Acad. Sci. U.S.A. 91 (1994), no. 13, 6026–6029.
  • [D] E. B. Dynkin, Semisimple subalgebras of semisimple Lie algebras, Amer. Math. Soc. Transl. Ser. 2 6 (1957), 111–244.
  • [F] H. Freudenthal, Lie groups in the foundations of geometry, Advances in Math. 1 (1964), no. fasc. 2, 145–190 (1964).
  • [FH] W. Fulton and J. Harris, Representation theory, Graduate Texts in Mathematics, vol. 129, Springer-Verlag, New York, 1991.
  • [GW] B. Gross and N. Wallach, A distinguished family of unitary representations for the exceptional groups of real rank $=4$, Lie theory and geometry, Progr. Math., vol. 123, Birkhäuser Boston, Boston, MA, 1994, pp. 289–304.
  • [HS] H. Hecht and W. Schmid, A proof of Blattner's conjecture, Invent. Math. 31 (1975), no. 2, 129–154.
  • [H1] R. Howe, $\theta$-series and invariant theory, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 275–285.
  • [H2] R. Howe, Remarks on classical invariant theory, Trans. Amer. Math. Soc. 313 (1989), no. 2, 539–570.
  • [Hu] J. Humphreys, Introduction to Lie algebras and representation theory, Springer-Verlag, New York, 1972.
  • [KV] M. Kashiwara and M. Vergne, On the Segal-Shale-Weil representations and harmonic polynomials, Invent. Math. 44 (1978), no. 1, 1–47.
  • [K] A. U. Klimyk, Clebsch-Gordan coefficients for the unitary, orthogonal and symplectic groups and Clebsch-Gordan series for the unitary group, Amer. Math. Soc. Transl. Ser. 2 76 (1968), 75–88.
  • [KT] K. Koike and I. Terada, Young-diagrammatic methods for the representation theory of the classical groups of type $B\sb n,\;C\sb n,\;D\sb n$, J. Algebra 107 (1987), no. 2, 466–511.
  • [MP] W. G. McKay and J. Patera, Tables of dimensions, indices, and branching rules for representations of simple Lie algebras, Lecture Notes in Pure and Applied Mathematics, vol. 69, Marcel Dekker Inc., New York, 1981.
  • [OV] A. L. Onishchik and E. B. Vinberg, Lie groups and algebraic groups, Springer Series in Soviet Mathematics, Springer-Verlag, Berlin, 1990.
  • [P] D. Prasad, On the local Howe duality correspondence, Internat. Math. Res. Notices (1993), no. 11, 279–287.
  • [RS] S. Rallis and G. Schiffmann, The orbit and $\Theta$-correspondence for some dual pairs, preprint.
  • [R] H. Rubenthaler, Les paires duales dans les algèbres de Lie réductives, Astérisque (1994), no. 219, 121.
  • [Sh] S. Sahi, Explicit Hilbert spaces for certain unipotent representations, Invent. Math. 110 (1992), no. 2, 409–418.
  • [S] G. Savin, Dual pair $\rm PGL(3)\times\bf G\sb 2$ and $(\germ g\sb 2, \rm SL(3))$-modules, Internat. Math. Res. Notices (1994), no. 4, 177 ff., approx. 9 pp. (electronic).
  • [V] D. Vogan, The unitary dual of $G\sb 2$, Invent. Math. 116 (1994), no. 1-3, 677–791.
  • [W] N. Wallach, Real reductive groups. I, Pure and Applied Mathematics, vol. 132, Academic Press Inc., Boston, MA, 1988.